# SDR DALA2023010508530

- Difficulty date: December 29, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 17,290 hours, 8,297 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frms 66-68 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CENTER FITTING LOCATED BETWEEN FR66 TO FR68 AND STR23L AFT G ALLEY AREA. REPLACED CENTER FITTING LOCATED BETWEEN FR66 TO FR68 AND STR23L AFT GALLEY AREA ASPER A321 SRM 51-42-11-801 AND DWG # D53480505SHEET 8; ISSUE: EY. TOOK MEASURES OF CORRODED AREA ARE: P1 L=3.289 INCHES, W=0.526 INCHES AND P2 L=3.230INCHES, W=0.398 INCHES.
